MathSciNet Relay Station
MathSciNet bibliographic data
MR1096214 (93b:43005) 43A35
Xu, Yuan; Cheney, E. W. Strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 116 (1992), no. 4, 977–981.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement